Theory and applications of a more general form for fractional power series expansion I Jaradat, M Al-Dolat, K Al-Zoubi, M Alquran
Chaos, Solitons & Fractals 108, 107-110, 2018
65 2018 Analytic solution of homogeneous time-invariant fractional IVP I Jaradat, M Alquran, M Al-Dolat
Advances in Difference Equations 2018, 1-14, 2018
30 2018 A refinement of the Cauchy-Schwarz inequality accompanied by new numerical radius upper bounds M Al-Dolat, I Jaradat
Filomat 37 (3), 971-977, 2023
19 2023 General numerical radius inequalities for matrices of operators M Al-Dolat, K Al-Zoubi, M Ali, F Bani-Ahmad
Open Mathematics 14 (1), 109-117, 2016
17 2016 A novel numerical radius upper bounds for 2× 2 operator matrices M Al-Dolat, I Jaradat, B Al-Husban
Linear and Multilinear Algebra 70 (6), 1173-1184, 2022
13 2022 On graded classical primary submodules K Al-Zoubi, M Al-Dolat
Advances in pure and applied mathematics 7 (2), 93-96, 2016
13 2016 On graded 2-absorbing compactly packed modules K Al-Zoubi, I AL-AYYOUB, M AL-DOLAT
Advanced Studies in Contemporary Mathematics 28 (3), 479-486, 2018
8 2018 Exploring the propagations of the mixed doubly nonlinear dispersive Burgers equation: Resonant lump and kinky solitary waves M Alquran, M Ali, Q Katatbeh, HM Jaradat, I Jaradat, M Al-Dolat
Rom. Rep. Phys. 75, 102, 2023
7 2023 Analytical simulation for the mutual influence of temporal and spatial Caputo-derivatives embedded in some physical models M Al-Dolat, M Alquran, I Jaradat, M Ali
Rom. Rep. Phys 74 (1), 2022
7 2022 Parabolic Marcinkiewicz integrals on product spaces and extrapolation M Ali, M Al-Dolat
Open Mathematics 14 (1), 649-660, 2016
7 2016 Upper bounds for the numerical radii of powers of Hilbert space operators M Al-Dolat, F Kittaneh
Quaestiones Mathematicae 47 (2), 341-352, 2024
5 2024 On graded P-compactly packed modules K Al-Zoubi, I Jaradat, M Al-Dolat
Open Mathematics 13 (1), 000010151520150045, 2015
5 2015 Exact Traveling Wave Solutions for the Celebrated Gardner Model and the Nonlinear Klein–Gordon System by Means of the Celebrated Unified Method M Alquran, A Dagher, M Al-Dolat
International Journal of Applied and Computational Mathematics 5, 1-11, 2019
4 2019 On graded primary-like submodules of graded modules over graded commutative rings K Al-Zoubi, M Al-Dolat
Proyecciones (Antofagasta) 40 (4), 859-871, 2021
3 2021 Improved and refined numerical radius inequalities for Hilbert space operators M Al-Dolat, K Al-Zoubi
2 2023 An extension of several essential numerical radius inequalities of off-diagonal operator matrices M Al-Dolat, I Jaradat, D Baleanu
Advances in Difference Equations 2020 (1), 336, 2020
2 2020 On the boundedness of a certain class of maximal functions on product spaces and extrapolation M Al-Dolat, M Ali, I Jaradat, K Al-Zoubi
Analysis and Mathematical Physics 9, 453-464, 2019
2 2019 Numerical radius inequalities for Hilbert space operators M Al-Dolat, K Al-Zoubi
Journal of Mathematical Inequalities 10 (4), 1041-1049, 2016
2 2016 Numerical radius inequalities for certain operator matrices M Al-Dolat, F Kittaneh
The Journal of Analysis 32 (5), 2939-2951, 2024
1 2024 General upper bounds for the numerical radius on complex Hilbert space M Al-Dolat, K Al-Zoubi
Journal of Interdisciplinary Mathematics 26 (4), 761-774, 2023
1 2023